# SDR DL78K031081

- Difficulty date: December 13, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 6,000 hours, 6,313 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL 9R ATL WHEN LANDING FLAPS WERE SELECTED 40, FLAP INDICATOR ONLY SHOWED FLAPS AT 15.  EXECUTED A GO-AROUND AND TRIED TO RAISE FLAPS TO 10, FLAPS STAYED AT 15.  ACCOMPLISHED 15 FLAP LANDING.  TROUBLESHOT WITH NTF.  REPLACED INDICATOR.
